MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07P70-30
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Complete information from section a1 patient identifier: multiple = sid (b)(6).All available patient information has been included.No additional patient details are available.
 
Event or Problem Description
The customer observed erratic alinity i free t4 for multiple patients.The customer notes that the results were within normal range, but later the results were out of reference range.The following data was provided: reference ranges: adults: 0.75 to 1.22 ng/dl.Pediatrics: < 1 month not available.1 to 23 months: 0.86 to 1.32 ng/dl.2 to 12 years: 0.84 to 1.32 ng/dl.13 to 18 years: 0.81 to 1.32 ng/dl.Sid (b)(6), 9-year-old male, initial free t4 result= 1.30 ng/dl; repeat result= 1.93 ng/dl.Sid (b)(6), 39-year-old male, initial free t4 result= 1.06 ng/dl; repeat result= 1.30 ng/dl.Sid (b)(6), 73-year-old male, initial free t4 result= 1.32 ng/dl; repeat result= 1.55 ng/dl.Further testing of the samples was performed: sid (b)(6).(b)(6) 2025, analyzer (b)(6), free t4 result= 1.30 ng/dl.(b)(6) 2025, after homogenizing the sample, analyzer (b)(6), result= 1.93 ng/dl; analyzer (b)(6), result= 1.96 ng/dl, 1.88 ng/dl, 1.87 ng/dl.(b)(6) 2025, after recentrifuging the sample, analyzer (b)(6) result= 1.02 ng/dl; analyzer (b)(6) result= 1.06 ng/dl; (b)(6) 2025, analyzer (b)(6) result= 1.06 ng/dl.Sid (b)(6).(b)(6) 2025, analyzer (b)(6), free t4 result= 1.06 ng/dl.(b)(6) 2025, after homogenizing the sample, analyzer (b)(6) result= 1.30 ng/dl; analyzer (b)(6) result= 1.40 ng/dl, 1.34 ng/dl, 1.40 ng/dl.(b)(6) 2025, after recentrifuging the sample, analyzer (b)(6) result= 1.00 ng/dl, analyzer (b)(6) result= 1.12 ng/dl; (b)(6) 2025, analyzer (b)(6) result= 1.09 ng/dl.Sid (b)(6).(b)(6) 2025, analyzer (b)(6) free t4 result= 1.32 ng/dl.(b)(6) 2025, after homogenizing the sample; analyzer (b)(6) result= 1.55 ng/dl; analyzer (b)(6) result= 1.54 ng/dl, 1.56 ng/dl, 1.52 ng/dl.(b)(6) 2025, after recentrifuging the sample, analyzer (b)(6) result= 1.17 ng/dl; analyzer (b)(6) result= 1.22 ng/dl, (b)(6) 2025, analyzer (b)(6) result= 1.25 ng/dl.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, in house testing of a retained kit and labeling review.Data and information provided by the customer were reviewed and support the complaint issue.A review of tracking and trending did identify an increase in complaints for list number 07p70, however, no trends were identified for lot 76559ud00.A device history record review did not identify any nonconformances, potential nonconformances or deviations associated with the complaint lot number and complaint issue.In-house accuracy testing was completed with a retained kit of the complaint lot.All validity and acceptance criteria were met during completion of the protocol, demonstrating that the lot is performing as expected.Labeling was reviewed which adequately addresses the current issue.Based on the investigation, no systemic issue or deficiency of the alinity i free t4 reagent lot 76559ud00 was identified.
 
Event or Problem Description
The customer observed erratic alinity i free t4 for multiple patients.The customer notes that the results were within normal range, but later the results were out of reference range.The following data was provided: reference ranges: adults: 0.75 to 1.22 ng/dl.Pediatrics: < 1 month not available 1 to 23 months: 0.86 to 1.32 ng/dl.2 to 12 years: 0.84 to 1.32 ng/dl.13 to 18 years: 0.81 to 1.32 ng/dl.Sid (b)(6), 9-year-old male, initial free t4 result= 1.30 ng/dl; repeat result= 1.93 ng/dl.Sid (b)(6), 39-year-old male, initial free t4 result= 1.06 ng/dl; repeat result= 1.30 ng/dl.Sid (b)(6), 73-year-old male, initial free t4 result= 1.32 ng/dl; repeat result= 1.55 ng/dl.Further testing of the samples was performed: sid (b)(6) (b)(6) 2025, analyzer (b)(6), free t4 result= 1.30 ng/dl (b)(6) 2025, after homogenizing the sample, analyzer (b)(6), result= 1.93 ng/dl; analyzer (b)(6), result= 1.96 ng/dl, 1.88 ng/dl, 1.87 ng/dl (b)(6) 2025, after recentrifuging the sample, analyzer (b)(6) result= 1.02 ng/dl; analyzer (b)(6) result= 1.06 ng/dl; (b)(6) 2025, analyzer (b)(6) result= 1.06 ng/dl sid (b)(6) (b)(6) 2025, analyzer (b)(6), free t4 result= 1.06 ng/dl (b)(6) 2025, after homogenizing the sample, analyzer (b)(6) result= 1.30 ng/dl; analyzer (b)(6) result= 1.40 ng/dl, 1.34 ng/dl, 1.40 ng/dl (b)(6) 2025, after recentrifuging the sample, analyzer (b)(6) result= 1.00 ng/dl, analyzer (b)(6) result= 1.12 ng/dl; (b)(6) 2025, analyzer (b)(6) result= 1.09 ng/dl.Sid (b)(6) (b)(6) 2025, analyzer (b)(6) free t4 result= 1.32 ng/dl (b)(6) 2025, after homogenizing the sample; analyzer (b)(6) result= 1.55 ng/dl; analyzer (b)(6) result= 1.54 ng/dl, 1.56 ng/dl, 1.52 ng/dl (b)(6) 2025, after recentrifuging the sample, analyzer (b)(6) result= 1.17 ng/dl; analyzer (b)(6) 7 result= 1.22 ng/dl, (b)(6) 2025, analyzer (b)(6) result= 1.25 ng/dl.There was no impact to patient management reported.

Brand Name
ALINITY I FREE T4 REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24005213
Report Number3005094123-2026-00009
Device Sequence Number9405994
Product Code CEC
UDI-Device Identifier00380740121822
UDI-Public(01)00380740121822(17)260512(10)76559UD00
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/12/2026
Device Catalogue Number07P70-30
Device Lot Number76559UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).
Patient SexUnknown